# SDR J7SA20120720001

- Difficulty date: July 20, 2012
- Submitted: August 12, 2012
- Operation: Air carrier
- Aircraft: N260FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60307
- Aircraft time: 3,701 hours, 2,583 cycles
- Engine: Pwa PW305A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 1H1069
- Part serial: 12BC51
- Condition: Failed
- Location: Bleed System
- Part time: 3,701 hours, 2,583 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED RT BLEED AIR ANNUNCIATOR ILLUMINATED IN CLIMBOUT WHEN BLEED AIR TURNED ON. DIVERTED.  REPLACED RT ENGINE MIXING REGULATOR SHUTOFF VALVE.
